Thuốc Chlophedianol, dexchlorpheniramine, and pseudoephedrine

0
26
Thuốc Chlophedianol, dexchlorpheniramine, and pseudoephedrine
Thuốc Chlophedianol, dexchlorpheniramine, and pseudoephedrine

This medicine may cause blurred vision or impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert and able to see clearly.

Ask a doctor or pharmacist before using any other cold, allergy, cough, or sleep medicine. Antihistamines, antitussives, and decongestants are contained in many combination medicines. Taking certain products together can cause you to get too much of a certain drug. Check the label to see if a medicine contains an antihistamine, antitussive, or decongestant.

Drinking alcohol can increase certain side effects of chlophedianol, dexchlorpheniramine, and pseudoephedrine.

chlophedianol, dexchlorpheniramine, and pseudoephedrine side effects

Get emergency medical help if you have signs of an allergic reaction: hives; difficult breathing; swelling of your face, lips, tongue, or throat.

Stop using this medicine and call your doctor at once if you have:

  • severe drowsiness;

  • a light-headed feeling, like you might pass out;

  • severe dizziness or anxiety; or

  • severe restless feeling or being unable to sleep.

Common side effects may include:

  • mild dizziness or drowsiness;

  • dry mouth, nose, or throat;

  • diarrhea, constipation, upset stomach;

  • feeling restless or excited (especially in children);

  • blurred vision; or

  • sleep problems (insomnia).

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Chlophedianol, dexchlorpheniramine, and pseudoephedrine dosing information

Usual Adult Dose for Cough and Nasal Congestion:

Chlophedianol/dexchlorpheniramine/PSE 12.5 mg-1 mg-30 mg/5 mL oral liquid:
10 mL orally every 6 to 8 hours no to exceed 40 mL daily.

Usual Pediatric Dose for Cough and Nasal Congestion:

Chlophedianol/dexchlorpheniramine/PSE 12.5 mg-1 mg-30 mg/5 mL oral liquid:
6 to 11 years: 5 mL orally every 6 to 8 hours no to exceed 20 mL daily.
12 years or older: 10 mL orally every 6 to 8 hours not to exceed 40 mL daily.

What other drugs will affect chlophedianol, dexchlorpheniramine, and pseudoephedrine?

Ask a doctor or pharmacist before using this medicine if you are also using any other drugs, including prescription and over-the-counter medicines, vitamins, and . Some medicines can cause unwanted or dangerous effects when used together. Not all possible interactions are listed in this medication guide.

Taking this medicine with other drugs that make you sleepy or slow your breathing can worsen these effects. Ask your doctor before taking chlophedianol, dexchlorpheniramine, and pseudoephedrine with a sleeping pill, narcotic pain medicine, muscle relaxer, or medicine for anxiety, depression, or seizures.

Further information

Remember, keep this and all other medicines out of the reach of children, never share your medicines with others, and use this medication only for the indication prescribed.

The content of Holevn is solely for the purpose of providing information about Thuốc Chlophedianol, dexchlorpheniramine, and pseudoephedrine  and is not intended to be a substitute for professional medical advice, diagnosis or treatment. Please contact your nearest doctor or clinic, hospital for advice. We do not accept liability if the patient arbitrarily uses the drug without following a doctor’s prescription.

Reference from: https://www.drugs.com/mtm/chlophedianol-dexchlorpheniramine-and-pseudoephedrine.html

Call your doctor if your symptoms do not improve after 7 days of treatment, or if you have a fever with a headache, cough, or skin rash.

If you need surgery or medical tests, tell the surgeon or doctor ahead of time if you have taken a cough or cold medicine within the past few days.

Store at room temperature away from moisture and heat. Do not freeze.

What happens if I miss a dose?

Since cough or cold medicine is taken when needed, you may not be on a dosing schedule. If you are on a schedule, use the missed dose as soon as you remember. Skip the missed dose if it is almost time for your next scheduled dose. Do not use extra medicine to make up the missed dose.

What happens if I overdose?

Seek emergency medical attention or call 115.

What should I avoid while taking chlophedianol, dexchlorpheniramine, and pseudoephedrine?

This medicine may cause blurred vision or impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert and able to see clearly.

Ask a doctor or pharmacist before using any other cold, allergy, cough, or sleep medicine. Antihistamines, antitussives, and decongestants are contained in many combination medicines. Taking certain products together can cause you to get too much of a certain drug. Check the label to see if a medicine contains an antihistamine, antitussive, or decongestant.

Drinking alcohol can increase certain side effects of chlophedianol, dexchlorpheniramine, and pseudoephedrine.

chlophedianol, dexchlorpheniramine, and pseudoephedrine side effects

Get emergency medical help if you have signs of an allergic reaction: hives; difficult breathing; swelling of your face, lips, tongue, or throat.

Stop using this medicine and call your doctor at once if you have:

  • severe drowsiness;

  • a light-headed feeling, like you might pass out;

  • severe dizziness or anxiety; or

  • severe restless feeling or being unable to sleep.

Common side effects may include:

  • mild dizziness or drowsiness;

  • dry mouth, nose, or throat;

  • diarrhea, constipation, upset stomach;

  • feeling restless or excited (especially in children);

  • blurred vision; or

  • sleep problems (insomnia).

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Chlophedianol, dexchlorpheniramine, and pseudoephedrine dosing information

Usual Adult Dose for Cough and Nasal Congestion:

Chlophedianol/dexchlorpheniramine/PSE 12.5 mg-1 mg-30 mg/5 mL oral liquid:
10 mL orally every 6 to 8 hours no to exceed 40 mL daily.

Usual Pediatric Dose for Cough and Nasal Congestion:

Chlophedianol/dexchlorpheniramine/PSE 12.5 mg-1 mg-30 mg/5 mL oral liquid:
6 to 11 years: 5 mL orally every 6 to 8 hours no to exceed 20 mL daily.
12 years or older: 10 mL orally every 6 to 8 hours not to exceed 40 mL daily.

What other drugs will affect chlophedianol, dexchlorpheniramine, and pseudoephedrine?

Ask a doctor or pharmacist before using this medicine if you are also using any other drugs, including prescription and over-the-counter medicines, vitamins, and . Some medicines can cause unwanted or dangerous effects when used together. Not all possible interactions are listed in this medication guide.

Taking this medicine with other drugs that make you sleepy or slow your breathing can worsen these effects. Ask your doctor before taking chlophedianol, dexchlorpheniramine, and pseudoephedrine with a sleeping pill, narcotic pain medicine, muscle relaxer, or medicine for anxiety, depression, or seizures.

Further information

Remember, keep this and all other medicines out of the reach of children, never share your medicines with others, and use this medication only for the indication prescribed.

The content of Holevn is solely for the purpose of providing information about Thuốc Chlophedianol, dexchlorpheniramine, and pseudoephedrine  and is not intended to be a substitute for professional medical advice, diagnosis or treatment. Please contact your nearest doctor or clinic, hospital for advice. We do not accept liability if the patient arbitrarily uses the drug without following a doctor’s prescription.

Reference from: https://www.drugs.com/mtm/chlophedianol-dexchlorpheniramine-and-pseudoephedrine.html

Cập nhật mới nhất ngày

LEAVE A REPLY

Please enter your comment!
Please enter your name here